• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Quantization of Drinfeld Zastava in type A

Journal of the European Mathematical Society. 2014. Vol. 16. No. 2. P. 235-271.

Drinfeld Zastava is a certain closure of the moduli space of maps from the projective line to the Kashiwara flag scheme of the affine Lie algebra of the special linear group. We introduce an affine, reduced, irreducible, normal quiver variety Z isomorphic to the zastava space. The natural Poisson structure on the zastava space can be described on Z in terms of Hamiltonian reduction of a certain Poisson subvariety of the dual space of a (nonsemisimple) Lie algebra. The quantum Hamiltonian reduction of the corresponding quotient of its universal enveloping algebra produces a quantization Y of the coordinate ring of Z. The same quantization was obtained in the finite (as opposed to the affine) case generically in the work of Gerasimov-Lebedev-Oblezin. We prove that, for generic values of quantization parameters, Y is a quotient of the affine Borel Yangian.